# SDR SWIA201023557

- Difficulty date: January 7, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,190 hours, 35,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD FLOOR SEAT TRACK CORRODED.  (C CHECK)  REPLACED TRACK PER AMM.
